# SDR DALA2019061063479

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,749 hours, 37,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WING SLIDE" EICAS MSG ILLUMINATED WHEN FLAPS 25 SELECTED. CORRECTIVE ACTION: PERFORMED SQUIB TEST 1 & 2 PER B757 AMM 26-21. OPS CHK NML. (5475516)
